# SDR DHL2002807546

- Difficulty date: April 2, 2002
- Submitted: May 3, 2002
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 81,797 hours, 25,383 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: 3779659501
- Condition: Cracked
- Part time: 81,797 hours, 25,383 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ITEM: REF.: N/R 0976 MAIN CARGO COMPARTMENT - 3" CRACK IN BATHTUB FITTING (STA. 847.000-857.125,L6L) CORR: REMOVED CRACKED BATHTUB FITTING IAW SRM51-1-20D , PG. 21, CLEANED TREATED PRIMED AND PAINTED AREA IAW SRM51-1-8B , INSTALLED NEW BATHTUB FITTING IAW SRM 51-1-20D PG.9
